RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 1(313), Pages 225–226 (Mi umn809)  

This article is cited in 12 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Algebraic properties of two-dimensional difference operators

S. P. Novikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Maryland

DOI: https://doi.org/10.4213/rm809

Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:1, 226–227

Bibliographic databases:

MSC: 47B39, 47B25, 47A10
Accepted: 30.12.1996

Citation: S. P. Novikov, “Algebraic properties of two-dimensional difference operators”, Uspekhi Mat. Nauk, 52:1(313) (1997), 225–226; Russian Math. Surveys, 52:1 (1997), 226–227

Citation in format AMSBIB
\Bibitem{Nov97}
\by S.~P.~Novikov
\paper Algebraic properties of two-dimensional difference operators
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 1(313)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn809}
\crossref{https://doi.org/10.4213/rm809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1453570}
\zmath{https://zbmath.org/?q=an:0903.34072}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..226N}
\elib{http://elibrary.ru/item.asp?id=13250094}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 1
\pages 226--227
\crossref{https://doi.org/10.1070/RM1997v052n01ABEH001756}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XP14100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031493428}


Linking options:
  • http://mi.mathnet.ru/eng/umn809
  • https://doi.org/10.4213/rm809
  • http://mi.mathnet.ru/eng/umn/v52/i1/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Russian Math. Surveys, 52:5 (1997), 1057–1116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Dynnikov, S. P. Novikov, “Laplace transforms and simplicial connections”, Russian Math. Surveys, 52:6 (1997), 1294–1295  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. S. P. Novikov, “Difference Schrödinger Operators”, Proc. Steklov Inst. Math., 224 (1999), 250–265  mathnet  mathscinet  zmath
    5. Oblomkov, AA, “Two-dimensional algebro-geometric difference operators”, Journal of Physics A-Mathematical and General, 33:50 (2000), 9255  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. A. A. Oblomkov, “Difference Operators on Two-Dimensional Regular Lattices”, Theoret. and Math. Phys., 127:1 (2001), 435–445  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. I. A. Dynnikov, S. P. Novikov, “Geometry of the triangle equation on two-manifolds”, Mosc. Math. J., 3:2 (2003), 419–438  mathnet  mathscinet  zmath  elib
    8. S. P. Novikov, “Discrete Connections and Difference Linear Equations”, Proc. Steklov Inst. Math., 247 (2004), 168–183  mathnet  mathscinet  zmath
    9. Nieszporski, M, “Darboux transformations for 5-point and 7-point self-adjoint schemes and an integrable discretization of the 2D Schrodinger operator”, Physics Letters A, 323:3–4 (2004), 241  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    10. M Nieszporski, “Darboux transformations for a 6-point scheme”, J Phys A Math Theor, 40:15 (2007), 4193  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    11. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
    12. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:424
    Full text:169
    References:74
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019